Alert archive / Michigan / Gale Warnings in 2015
Gale Warning 12, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Dec 10, 2015, 9:49 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2015, 9:49 PM EST (02:49 UTC)
- Expired
- Dec 11, 2015, 5:53 AM EST
- In force
- 8 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
574 WHUS73 KGRR 110249 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 949 PM EST THU DEC 10 2015 LMZ849-111100- /O.UPG.KGRR.SC.Y.0068.000000T0000Z-151211T1700Z/ /O.NEW.KGRR.GL.W.0012.151211T0249Z-151211T1100Z/ PENTWATER TO MANISTEE MI- 949 PM EST THU DEC 10 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST GALES TO 35 KNOTS TONIGHT. WEST TO 30 KNOTS FRIDAY...BECOMING SOUTHWEST 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET LATE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>848-111100- /O.CON.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 949 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * WINDS...SOUTHWEST TO 30 KNOTS. WEST 15 TO 25 KNOTS FRIDAY... BACKING SOUTHWEST 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...4 TO 7 FEET TONIGHT. 3 TO 5 FEET FRIDAY...SUBSIDING TO 2 TO 4 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
162 WHUS73 KGRR 110854 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 354 AM EST FRI DEC 11 2015 LMZ849-111100- /O.CON.KGRR.GL.W.0012.000000T0000Z-151211T1100Z/ PENTWATER TO MANISTEE MI- 354 AM EST FRI DEC 11 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS...WEST GALES TO 35 KNOTS EARLY THIS MORNING. WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 KNOTS. * WAVES...4 TO 7 FEET EARLY THIS MORNING. 4 TO 6 FEET TODAY...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>848-111700- /O.CON.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 354 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS73 KGRR 111053 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 553 AM EST FRI DEC 11 2015 LMZ849-111700- /O.CAN.KGRR.GL.W.0012.000000T0000Z-151211T1100Z/ /O.EXA.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/ PENTWATER TO MANISTEE MI- 553 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>848-111700- /O.CON.KGRR.SC.Y.0067.000000T0000Z-151211T1700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 553 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...WEST TO 30 KNOTS TODAY...BECOMING SOUTHWEST 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 10, 9:41 PM EST, 8 minutes earlier.
Area forecast discussion, Dec 10, 9:41 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EST THU DEC 10 2015
LATEST UPDATE...
MARINE
.SYNOPSIS...
ISSUED AT 330 PM EST THU DEC 10 2015
TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND... WITH
RECORD HIGHS EVEN POSSIBLE ON SUNDAY. SOME LIGHT RAIN OR DRIZZLE
WILL BE POSSIBLE OVER THE WEEKEND BUT THE THREAT OF HEAVY RAINFALL IS
DIMINISHING.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EST THU DEC 10 2015
SHORTWAVE AND SFC COLD FRONT WILL BE MOVING EAST ACROSS SW LWR MI
EARLY THIS EVENING BUT ANY RAIN ASSOCIATED WITH IT WILL STRUGGLE TO
REACH THE GROUND WITH VERY DRY AIR MASS IN PLACE.
THE BEST CHANCE OF SEEING ANY MEASURABLE LIGHT PRECIP THIS EVENING...
ALTHOUGH STILL ONLY A COUPLE HUNDREDTHS AT BEST... WILL BE NORTH OF
A PENTWATER TO HARRISON LINE WHERE BETTER MOISTURE IS INDICATED
CLOSER TO THE UPPER LOW PIVOTING THROUGH THE NRN GRTLKS RGN.
OTHERWISE EXPECT DECREASING CLOUDS SWEEPING IN FROM THE SOUTHWEST. NO
FOG ISSUES ANTICIPATED TONIGHT WITH BREEZY CONDITIONS CONTINUING.
PROSPECTS FOR SUNSHINE ON FRIDAY ARE HIGHER THAN PREVIOUS DAYS AS
SFC RIDGING BUILDS IN. THERE MAY BE SOME LINGERING STRATOCUMULUS
RELATED TO COLD ADVECTION/LOW LEVEL CYCLONIC FLOW IN THE MORNING
NORTH OF I-96.
WARM FRONT APPROACHES FROM THE SOUTH FRIDAY NIGHT SO WILL HAVE
INCREASING CLOUDS WITH CHC POPS FOR LIGHT RAIN MAINLY LATE. INFLUX OF
HIGHER DEW POINTS COULD LEAD TO AREAS OF FOG DEVELOPING SOUTH OF I-96
OVERNIGHT.
POSITION OF THE WARM FRONT ON SATURDAY AND SATURDAY NIGHT IS LOW
CONFIDENCE BUT SUSPECT IT WILL STRUGGLE TO LIFT NORTH THROUGH THE
AREA UNTIL LATE SATURDAY NIGHT. GOING ON THE ASSUMPTION THAT THE WARM
FRONT WILL BE STALLED OVER SRN LWR MI... WOULD EXPECT CONSIDERABLE
LOW CLOUDS WITH OCNL LIGHT RAIN OR DRIZZLE AND AREAS OF FOG.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EST THU DEC 10 2015
UNSEASONABLY WARM WX IS ANTICIPATED SUNDAY IN A STRONG SOUTHERLY
FLOW WAA PATTERN OUT AHEAD OF THE APPROACHING COLD FRONT. SOME
SHOWERS SHOULD DEVELOP THROUGH THE DAY AS AMPLE GULF MOISTURE
CONTINUES TO SURGE NORTHWARD OUT AHEAD OF THE MAIN SFC LOW AND COLD
FRONT. HOWEVER OVERALL SHORT TO MEDIUM RANGE GUIDANCE TRENDS SUGGEST
THAT MOST OF THE RAIN WILL NOT ARRIVE UNTIL SUNDAY NIGHT AND MONDAY
AS THE LOW CONTINUES TO STRENGTHEN AND TRACK NE ACROSS OUR REGION.
THIS SYSTEM WILL BE NE OF OUR REGION BY MONDAY NIGHT BUT SOME LIGHT
RAIN SHOWERS MAY LINGER INTO MONDAY EVENING BEFORE ENDING. A BRIEF
PERIOD OF DRY WX IS EXPECTED TUESDAY AND TUESDAY NIGHT BEFORE THE
NEXT SYSTEM BRINGS A CHANCE OF PCPN FOR WEDNESDAY.
LATEST MEDIUM RANGE GUIDANCE IS IN PRETTY GOOD AGREEMENT IN SHOWING
COLDER AIR SHOULD FINALLY MOVE IN LATE NEXT WEEK (H8 TEMPS DOWN TO
AROUND -8 TO -10 ACCORDING TO 12Z GFS GUIDANCE AND A LITTLE COLDER
THAN THAT ACCORDING TO THE LATEST RUNS OF THE ECMWF). SO SOME LAKE
EFFECT/LAKE ENHANCED SNOW SHOWERS ARE ANTICIPATED FOR THURSDAY.
HOWEVER THIS SHOULD ONLY BE A BRIEF INTRUSION OF COLDER AIR WITH
MEDIUM RANGE GUIDANCE CONSENSUS SHOWING TEMPS WOULD ALREADY MODERATE
AGAIN FOR THE FOLLOWING WEEKEND.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 625 PM EST THU DEC 10 2015
IT IS CURRENTLY BREEZY WITH LAYERED MID AND HIGH CLOUDS ACROSS THE
GRR TAF SITES (23Z). THERE IS A BAND OF MVFR CIGS OVER ERN WI
ASSOCIATED WITH THE COLD FRONT. I BELIEVE THIS BAND OF MVFR CIGS
WILL CROSS THE CWA EARLY TONIGHT JUST BEHIND THE COLD FRONT BUT IT
WILL LAST ONLY 2-3 HOURS AT ANY ONE LOCATION. A BAND OF SHOWERS
IS EXPECTED TO DEVELOP NEAR BTL (HRRR/RAP 21-22Z RUNS) AND MOVE
EAST NORTHEAST SO I PUT VCSH IN THE I-69 TAFS WITH THE LOWER
CLOUDS.
BY 06Z ALL OF THIS WILL BE EAST OF THE CWA AND ONLY A FEW HIGH
CLOUDS WILL REMAIN. THE GUSTY WINDS WILL CONTINUE INTO LATE
AFTERNOON FRIDAY.
&&
.MARINE...
ISSUED AT 941 PM EST THU DEC 10 2015
WILL BUMP THE AREA NORTH OF PENTWATER INTO A GALE WARNING. THIS
AREA HAS BEEN HITTING GALE FORCE GUSTS THIS EVENING AND IT SHOULD
CONTINUE MUCH OF THE NIGHT. ELSEWHERE WINDS WERE SLOWLY
DIMINISHING AND SHOULD REMAIN JUST UNDER GALE FORCE.
&&
.HYDROLOGY...
ISSUED AT 116 PM EST THU DEC 10 2015
RAINFALL THROUGH THE UPCOMING WEEKEND CONTINUES TO BE THE MAIN
CONCERN. WHILE HEAVY RAIN IS POSSIBLE...ESPECIALLY GOING INTO
SUNDAY...SOME QUESTIONS LINGER ON FLOODING POTENTIAL.
GUIDANCE IS CONSISTENT IN PLACING A STRENGTHENING STORM SYSTEM
SOMEWHERE OVER THE MIDWEST BY THIS COMING WEEKEND. MOISTURE
VALUES...THAT ARE WELL ABOVE NORMAL FOR DECEMBER...SURGE NORTHWARD
AHEAD OF THE SYSTEM BY LATE SATURDAY. IN RESPONSE...THE BEST
RAINFALL CHANCES AND HIGHER PRECIPITATION TOTALS MAY FALL IN THE
PERIOD FROM EARLY SUNDAY THROUGH MONDAY MORNING.
CURRENT SUGGESTIONS ARE THAT THE AREA AVERAGES WILL BE SOMEWHERE
IN THE REALM OF 1-2 INCHES BY MONDAY. HOWEVER...THE MAIN QUESTION
IS THE EASTWARD EXTENT OF THE STORM TRACK. THE NATURE OF THE
WISCONSIN TRACKS HAVE THE POTENTIAL TO DRY SLOT...AT LEAST SOME
PORTION OF THE CWA. ALSO...GIVEN THE THAWED SOIL...RECENT DRY
PERIOD AND...A LONGER DURATION RAIN (24+ HOURS) MAY NOT BE MUCH
MORE THAN A WEEKEND HINDRANCE. RIVER RESPONSES WITH THIS NATURE
OF RAIN MAY BE SLOW...GRADUAL AND WITHIN BANKS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING UNTIL 6 AM EST FRIDAY FOR LMZ849.
SMALL CRAFT ADVISORY UNTIL NOON EST FRIDAY FOR LMZ844>848.
&&
SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...LAURENS
AVIATION...WDM
HYDROLOGY...JAM
MARINE...JKHazardous weather outlook, Dec 10, 4:00 PM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EST THU DEC 10 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-111200- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 400 PM EST THU DEC 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAIN COULD LEAD TO RIVER RISES OVER THE WEEKEND INTO EARLY NEXT WEEK... BUT THE POTENTIAL IS RATHER LOW. THE POTENTIAL EXISTS FOR WIND GUSTS OVER 40 MPH ON MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-111200- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 400 PM EST THU DEC 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT FRIDAY. GALES ARE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Local storm report, Dec 10, 5:30 PM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
530 PM EST THU DEC 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM NON-TSTM WND GST 1 NE NORTON SHORES 43.17N 86.24W
12/10/2015 M44 MPH MUSKEGON MI ASOS
ASOS STATION MUSKEGON COUNTY AIRPORT /MKG/
0137 PM NON-TSTM WND GST 4 SSE HART 43.64N 86.33W
12/10/2015 M44 MPH OCEANA MI MESONET
MESONET STATION 4 SSE HART /AU347/
0152 PM NON-TSTM WND GST 3 NE PENTWATER 43.81N 86.38W
12/10/2015 M42 MPH OCEANA MI MESONET
MESONET STATION 3 ENE PENTWATER /E6978/
1155 AM NON-TSTM WND GST 1 ENE LUDINGTON 43.97N 86.42W
12/10/2015 M40 MPH MASON MI AWOS
AWOS STATION MASON CO APT /LDM/
0149 PM NON-TSTM WND GST 2 ESE NORTH DORR 42.76N 85.73W
12/10/2015 M39 MPH ALLEGAN MI MESONET
MESONET STATION 1 ESE NORTH DORR /AV010/
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Dec 10, 8:22 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
822 PM EST THU DEC 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
12/10/2015 M53 MPH LMZ845 MI MESONET
MESONET STATION 1 NNW SAUGATUCK /XSTK/
0730 PM NON-TSTM WND GST 3 ENE KENTWOOD 42.89N 85.54W
12/10/2015 M53 MPH KENT MI ASOS
ASOS STATION GERALD R FORD INTL /GRR/
0802 PM NON-TSTM WND GST WABANINGO 43.37N 86.42W
12/10/2015 M50 MPH MUSKEGON MI MESONET
MESONET STATION WABANINGO /D2963/
0644 PM NON-TSTM WND GST 2 S HOLLAND 42.74N 86.11W
12/10/2015 M49 MPH ALLEGAN MI ASOS
ASOS STATION W MICH REGIONAL ARPT /BIV/
0702 PM NON-TSTM WND GST 4 SSE HART 43.64N 86.33W
12/10/2015 M48 MPH OCEANA MI MESONET
MESONET STATION 4 SSE HART /AU347/
0600 PM HIGH SUST WINDS 2 SW JENISON 42.89N 85.85W
12/10/2015 M48 MPH OTTAWA MI MESONET
MESONET STATION 1 WSW JENISON /A1068/
0729 PM NON-TSTM WND GST 2 ESE NORTH DORR 42.76N 85.73W
12/10/2015 M47 MPH ALLEGAN MI MESONET
MESONET STATION 1 ESE NORTH DORR /AV010/
0740 PM NON-TSTM WND GST 4 NW ROOSEVELT PARK 43.23N 86.34W
12/10/2015 M46 MPH MUSKEGON MI MESONET
MESONET STATION MUSKEGON GLERL /MKGM4/
0755 PM NON-TSTM WND GST 2 NW BIG RAPIDS 43.72N 85.50W
12/10/2015 M45 MPH MECOSTA MI AWOS
AWOS STATION BIG RAPIDS ROBEN-HOOD ARPT
/RQB/
0714 PM NON-TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
12/10/2015 M45 MPH NEWAYGO MI AWOS
AWOS STATION FREMONT MUNICIPAL ARPT /FFX/
0605 PM NON-TSTM WND GST 1 NW REED CITY 43.89N 85.53W
12/10/2015 M44 MPH OSCEOLA MI MESONET
MESONET STATION 1 NW REED CITY /MC017/
0753 PM NON-TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
12/10/2015 M44 MPH KALAMAZOO MI ASOS
ASOS STATION KZOO/BATTLE CREEK INTL AIRPORT
/AZO/
0642 PM NON-TSTM WND GST 1 S LUDINGTON 43.95N 86.44W
12/10/2015 M43 MPH MASON MI BUOY
BUOY STATION LUDINGTON /LDTM4/
0725 PM NON-TSTM WND GST 2 WSW GOBLES 42.35N 85.92W
12/10/2015 M43 MPH VAN BUREN MI MESONET
MESONET STATION 2 WSW GOBLES /E1083/
0704 PM NON-TSTM WND GST MATTAWAN 42.21N 85.79W
12/10/2015 M42 MPH VAN BUREN MI MESONET
MESONET STATION MATTAWAN /E6310/
0635 PM NON-TSTM WND GST 1 ENE LUDINGTON 43.97N 86.42W
12/10/2015 M41 MPH MASON MI AWOS
AWOS STATION MASON CO APT /LDM/
0732 PM NON-TSTM WND GST 3 SE CEDAR SPRINGS 43.19N 85.51W
12/10/2015 M40 MPH KENT MI MESONET
MESONET STATION 2 SE CEDAR SPRINGS /C8075/
0737 PM NON-TSTM WND GST 1 WNW BATTLE CREEK 42.31N 85.25W
12/10/2015 M40 MPH CALHOUN MI ASOS
ASOS STATION W K KELLOGG AIRPORT /BTL/
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Dec 10, 9:31 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
931 PM EST THU DEC 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM NON-TSTM WND GST 1 SSW EAST GRAND RAPIDS 42.94N 85.61W
12/10/2015 M47 MPH KENT MI MESONET
&&
WDMNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.